On the oscillation of solutions of first-order differential equations with retarded arguments.
Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 63-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
retarded arguments, proper solutions, oscillation, nonoscillation, distributed delay, comparison theorems
@article{GMJ_2003__10_1_51058,
author = {Grammatikopoulos, M.K. and Koplatadze, R. and Stavroulakis, I.P.},
title = {On the oscillation of solutions of first-order differential equations with retarded arguments.},
journal = {Georgian mathematical journal},
pages = {63--76},
year = {2003},
volume = {10},
number = {1},
zbl = {1051.34051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51058/}
}
TY - JOUR AU - Grammatikopoulos, M.K. AU - Koplatadze, R. AU - Stavroulakis, I.P. TI - On the oscillation of solutions of first-order differential equations with retarded arguments. JO - Georgian mathematical journal PY - 2003 SP - 63 EP - 76 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51058/ LA - en ID - GMJ_2003__10_1_51058 ER -
%0 Journal Article %A Grammatikopoulos, M.K. %A Koplatadze, R. %A Stavroulakis, I.P. %T On the oscillation of solutions of first-order differential equations with retarded arguments. %J Georgian mathematical journal %D 2003 %P 63-76 %V 10 %N 1 %U http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51058/ %G en %F GMJ_2003__10_1_51058
Grammatikopoulos, M.K.; Koplatadze, R.; Stavroulakis, I.P. On the oscillation of solutions of first-order differential equations with retarded arguments.. Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 63-76. http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51058/